Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

GERD, Diarrhea, mild cramps and nausea. Taken contraceptive pill. Is there any concerns for the recurrence?

I have had three episodes of diarhhea this evening with belching as well. Had same symptoms about three days ago that self resolved and have had a normal BM after that. I have also taken Plan B emergency contraceptive is past 24 hours, not sure if related to most recent diarhhea. Is there any concerns to watch for with the recurrence of the diarhhea? No fever, abdominal pain with the exception of mild cramps with movements, mild nausea. I am also on Prilosec for GERD.
Mon, 5 Aug 2013
Report Abuse
General Surgeon 's  Response
HI ! Possibly the infection in your abdomen is still persisting even if the symptoms were relieved at the first instance. There may not be any relation of your Plan B treatment with the diarrhea. I would suggest you to see your family physician, who may advise you for a stool test, and may prescribe some anti diarrhoeal along with a metronidazole preparation which may also help you in your GERD. Wishing you an early recovery.
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, most probably it appears to be due to the bacterial infection, it the first attempt due to diet controle or body resistance it has resolved, and recurred again. You need to have treatment, and if necessory infusion of fluids to compensate the dehydration if any. So i advise you to consult a physician for diagnosis and treatment. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Reflux esophagitis


GERD, Diarrhea, mild cramps and nausea. Taken contraceptive pill. Is there any concerns for the recurrence?

HI ! Possibly the infection in your abdomen is still persisting even if the symptoms were relieved at the first instance. There may not be any relation of your Plan B treatment with the diarrhea. I would suggest you to see your family physician, who may advise you for a stool test, and may prescribe some anti diarrhoeal along with a metronidazole preparation which may also help you in your GERD. Wishing you an early recovery.